# SDR CALA0200167

- Difficulty date: April 3, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N69602
- Make and model: Boeing 737524
- Aircraft serial: 27315
- Aircraft time: 24,873 hours, 13,035 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT TIE DOWN TRACK IN FRONT OF AFT CARGO THRESHOLD CORRODED AT STA 767-870.  A NEW TRACK SECTION WAS INSTALLED IAW SRM 53-00-53.
